# SDR QXEA9801287

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Component: Kiddie
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR GOES OFF DURING PRESSURIZATION.  MAINTENANCE REPLACED THE DETECTOR AND OPERATIONALLY TESTED BY PRESSURIZING AIRCRAFT.  TEST CHECKED NORMAL.
